# SDR QXEA200601068

- Difficulty date: April 11, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND HORIZONTAL STABILIZER LOWER SKIN HAS TWO DENTS AT YH102 AND YH104.5, BETWEEN STRINGER 1 AND 2.  REPAIRED IAW RD 8-55-1685, ISSUE 1.
